RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 60, Issue 2(362)  


Reflection principles and provability algebras in formal arithmetic
L. D. Beklemishev
3
Arrays and the combinatorics of Young tableaux
V. I. Danilov, G. A. Koshevoy
79
Evgenii Sergeevich Lyapin (obituary)
N. L. Gordeev, A. L. Verner, A. E. Evseev, S. I. Kublanovskii, I. S. Ponizovskii, A. V. Yakovlev
143
Gennadii Shlemovich Rubinshtein (obituary)
A. M. Vershik, V. A. Zalgaller, S. S. Kutateladze, V. L. Makarov, Yu. G. Reshetnyak, J. V. Romanovsky
145

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Projective orbits of reductive groups and Brion polytopes
A. V. Smirnov
147
On the convergence of intervals of fair prices in a model with European options
M. V. Bulycheva
149
Trilinear functional equations
V. M. Buchstaber, D. V. Leikin
151
On the notion of entanglement in Hilbert spaces
R. F. Werner, A. S. Holevo, M. E. Shirokov
153
Schwinger's formula for the scalar product
O. V. Viskov
155
Elliptic polycycles with holes
M. Deza, M. Dutour, M. I. Shtogrin
157
A formula for the volume of a hyperbolic tetrahedon
D. A. Derevnin, A. D. Mednykh
159
On contact quasi-conformal immersions
V. A. Zorich
161
The dimension of a Hadamard algebra is divisible by 4
D. N. Ivanov
163
Sylvester subresultants, rational Cauchy approximations, Thiele's continued fractions and higher Bruhat orders
G. G. Ilyuta
165
The regularized trace of an ordinary linear differential operator with polynomial coefficients in $L_2(-\infty,+\infty)$
D. N. Mikhaskiv
167
The topology of m–spinor structures on Riemann surfaces
S. M. Natanzon, A. M. Pratusevich
169
Generalized Newtonian periodic billiards in a ball
L. D. Pustyl'nikov
171
Centralizers of certain quadratic elements in Poisson–Lie algebras and the method of translation of invariants
L. G. Rybnikov
173
Some properties of the topological Baer radical of rings with topological Krull dimension
V. V. Tenzina
175
Highest weight representations of Krichever–Novikov algebras and integrable systems
O. K. Sheinman
177
Reproducing kernels in $\mathbb C^d$ and volume forms on toric varieties
A. V. Shchuplev
179
Indices of 1-forms, resultants and Newton polyhedra
A. I. Èsterov
181

Mathematical Events
Meetings of the St. Petersburg Mathematical Society
183
Aleksei Georgievich Sveshnikov (on his 80th birthday)
N. S. Bakhvalov, A. N. Bogolyubov, V. F. Butuzov, V. V. Voevodin, V. A. Il'in, A. S. Il'inskii, D. P. Kostomarov, E. I. Moiseev, A. A. Samarskii
187
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019